Show simple item record

dc.contributor.authorBarrera Salazar, Daniel Roberto
dc.contributor.authorGao, Shan
dc.contributor.otherUniversitat Politècnica de Catalunya. Departament de Matemàtiques
dc.identifier.citationBarrera, D., Gao, S. Overconvergent Eichler-Shimura isomorphisms for quaternionic modular forms over Q. "International journal of number theory", 1 Novembre 2017, vol. 13, núm. 10, p. 2684-2712.
dc.description.abstractIn this work we construct overconvergent Eichler-Shimura isomorphisms over Shimura curves over Q. More precisely, for a prime p > 3 and a wide open disk U in the weight space, we construct a Hecke-Galois-equivariant morphism from the space of families of overconvergent modular symbols over U to the space of families of overconvergent modular forms over U . In addition, for all but finitely many weights λ ∈ U , this morphism provides a description of the finite slope part of the space of overconvergent modular symbols of weight λ in terms of the finite slope part of the space of overconvergent modular forms of weight λ + 2. Moreover, for classical weights these overconvergent isomorphisms are compatible with the classical Eichler-Shimura isomorphism.
dc.format.extent29 p.
dc.rightsAttribution-NonCommercial-NoDerivs 3.0 Spain
dc.subjectÀrees temàtiques de la UPC::Matemàtiques i estadística::Àlgebra::Teoria de nombres
dc.subject.lcshNumber theory
dc.subject.otherOverconvergent modular symbols
dc.subject.otheroverconvergent modular forms
dc.subject.otherp-adic comparison isomorphisms
dc.subject.otherquaternionic modular forms
dc.titleOverconvergent Eichler-Shimura isomorphisms for quaternionic modular forms over Q
dc.subject.lemacIsomorfismes (Matemàtica)
dc.subject.amsClassificació AMS::11 Number theory
dc.rights.accessOpen Access
dc.description.versionPostprint (author's final draft)
dc.relation.projectidinfo:eu-repo/grantAgreement/EC/H2020/682152/EU/Euler systems and the conjectures of Birch and Swinnerton-Dyer, Bloch and Kato/BSD
local.citation.authorBarrera, D.; Gao, S.
local.citation.publicationNameInternational journal of number theory

Files in this item


This item appears in the following Collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivs 3.0 Spain
Except where otherwise noted, content on this work is licensed under a Creative Commons license : Attribution-NonCommercial-NoDerivs 3.0 Spain